MathSciNet Relay Station
MathSciNet bibliographic data
MR931501 60B11 (60G42)
Krakowiak, Wiesław; Szulga, Jerzy Hypercontraction principle and random multilinear forms. Probab. Theory Related Fields 77 (1988), no. 3, 325–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement